# SDR YENA20150616198

- Difficulty date: June 16, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N547JB
- Make and model: Airbus A320-232
- Aircraft serial: 1849
- Aircraft time: 51,781 hours, 18,436 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, FOUND AFT CABIN BEAM AT -Y1292, FRAME 67 CORRODED.   R & R BEAM IAW SRM 51-42-11 AND 53-00-14.
